# SDR AU990746

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Ge CFM563B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 3053556220
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE NR 4 BEARING FAILED.  SECONDARY DAMAGE TO HPC, HPT AND LPT MODULES.  AFT SUMP CHIP DETECTOR HAD HEAVY CONTAMINATION.
